RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 3, Pages 534–537 (Mi de8593)  

Short Communications

Expansion of an arbitrary function in an integral in degenerate hypergeometric functions

A. S. Silbergleit, N. N. Lebedev

Ioffe Physico-Technical Institute, Russian Academy of Sciences, St. Petersburg

Full text: PDF file (359 kB)

English version:
Differential Equations, 1995, 31:3, 499–502

Bibliographic databases:
UDC: 517.923
Received: 20.04.1994

Citation: A. S. Silbergleit, N. N. Lebedev, “Expansion of an arbitrary function in an integral in degenerate hypergeometric functions”, Differ. Uravn., 31:3 (1995), 534–537; Differ. Equ., 31:3 (1995), 499–502

Citation in format AMSBIB
\Bibitem{SilLeb95}
\by A.~S.~Silbergleit, N.~N.~Lebedev
\paper Expansion of an arbitrary function in an integral in degenerate hypergeometric functions
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 3
\pages 534--537
\mathnet{http://mi.mathnet.ru/de8593}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1373053}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 3
\pages 499--502


Linking options:
  • http://mi.mathnet.ru/eng/de8593
  • http://mi.mathnet.ru/eng/de/v31/i3/p534

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:58
    Full text:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019